# SDR AALA20100710JFK01

- Difficulty date: July 10, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 78,080 hours, 12,116 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK  - CREW REPORTED WEATHER RADAR FAILED SHORTLY AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED JFK LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
